MAUDE Adverse Event Report: ARTHREX, INC. ARTHROSCOPE, 30 DEG, 2.7 X 72MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ARTHROSCOPE, 30 DEG, 2.7 X 72MM; ARTHROSCOPE AND ACCESSORIES
Model Number ARTHROSCOPE, 30 DEG, 2.7 X 72MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 06/19/2023, it was reported by an arthrex employee via sems that an ar-3350-2730 scope distal lens is damaged.This was discovered during an unspecified time with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.

Brand Name
ARTHROSCOPE, 30 DEG, 2.7 X 72MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17343247
Report Number1220246-2023-07190
Device Sequence Number6912713
Product Code HRX
UDI-Device Identifier00888867029569
UDI-Public00888867029569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHROSCOPE, 30 DEG, 2.7 X 72MM
Device Catalogue NumberAR-3350-2730
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/18/2023
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown